# SDR 4DPA2025061700001

- Difficulty date: June 17, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N914JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 44,505 hours, 34,106 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Obstructed
- Location: Pitot System
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- AFTER TAKE-OFF FROM PBI FO’S AIRSPEED INCREASED WITH ALTITUDE AND AT 4000MSL ACTIVATED THE HIGH SPEED WARNING. THE CA & STANDBY AIRSPEED INDICATED NORMALLY. RETURNED FOR LANDING AT PBI, DURING DESCENT THE FO’S AIRSPEED DECREASED TO ZERO ON FINAL APPROACHED.-CORR ACTION- MX COPILOT'S AIRSEED IRRACTIC ON TAKEOFF - TROUBLESHOT, PERFORMED OPERATIONAL/LEAK CHECK OF THE #2 ADC SYSTEM, VERIFIED DISCREPANCY. REMOVED #2 PITOT LINE AND PURGED LINE OF DEBRI, NOTED #2 PITOT WAS CLOGGED. RESECURED #2 ADC PITOT LINE AND PERFORMED OPERATIOANL CHECKS OF THE #2 ADC WTIH NO DEFECTS NOTED.
